Search
Front page
Research output
Data sets
Persons
Organizational units
Projects
Activities
Press/Media
About
Asymptotic Representation of Coordinate Splines
Research output
:
Contribution to journal
›
Article
›
peer-review
Department of Parallel Algorithms
Overview
Cite this
Links
http://www.springerlink.com/content/c723631810004852/
DOI
https://doi.org/10.1007/s10958-009-9348-8
Other version
Yu. K. Dem’yanovich
Original language
Undefined
Pages (from-to)
681-688
Journal
Journal of Mathematical Sciences
Volume
157
Issue number
5
DOIs
https://doi.org/10.1007/s10958-009-9348-8
State
Published -
2009
ID: 5174908